File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Potential of a sphere in an ionic solution in thin double layer approximations

TitlePotential of a sphere in an ionic solution in thin double layer approximations
Authors
Issue Date1982
PublisherAmerican Institute of Physics. The Journal's web site is located at http://jcp.aip.org/jcp/staff.jsp
Citation
The Journal Of Chemical Physics, 1982, v. 77 n. 4, p. 2042-2044 How to Cite?
AbstractThe three-dimensional problem of a charged spherical particle immersed in an ionic solution is solved asymptotically. The small parameter used is δ/a, where δ is the Debye screening distance and a the radius of the particle. The solutions to the Poisson-Boltzmann equation are obtained inside the double layer and outside the double layer. They are matched together asymptotically to obtain a solution whose error is of order δ2/ a2 smaller than the expression kept. A uniform solution valid in all the regions is also obtained. Comparison with numerical solution to the problem, which is usually tedious, shows excellent agreement. © 1982 American Institute of Physics.
Persistent Identifierhttp://hdl.handle.net/10722/182697
ISSN
2015 Impact Factor: 2.894
2015 SCImago Journal Rankings: 0.959

 

DC FieldValueLanguage
dc.contributor.authorChew, WCen_US
dc.contributor.authorSen, PNen_US
dc.date.accessioned2013-05-02T05:16:29Z-
dc.date.available2013-05-02T05:16:29Z-
dc.date.issued1982en_US
dc.identifier.citationThe Journal Of Chemical Physics, 1982, v. 77 n. 4, p. 2042-2044en_US
dc.identifier.issn0021-9606en_US
dc.identifier.urihttp://hdl.handle.net/10722/182697-
dc.description.abstractThe three-dimensional problem of a charged spherical particle immersed in an ionic solution is solved asymptotically. The small parameter used is δ/a, where δ is the Debye screening distance and a the radius of the particle. The solutions to the Poisson-Boltzmann equation are obtained inside the double layer and outside the double layer. They are matched together asymptotically to obtain a solution whose error is of order δ2/ a2 smaller than the expression kept. A uniform solution valid in all the regions is also obtained. Comparison with numerical solution to the problem, which is usually tedious, shows excellent agreement. © 1982 American Institute of Physics.en_US
dc.languageengen_US
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://jcp.aip.org/jcp/staff.jspen_US
dc.relation.ispartofThe Journal of Chemical Physicsen_US
dc.titlePotential of a sphere in an ionic solution in thin double layer approximationsen_US
dc.typeArticleen_US
dc.identifier.emailChew, WC: wcchew@hku.hken_US
dc.identifier.authorityChew, WC=rp00656en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0642360498en_US
dc.identifier.volume77en_US
dc.identifier.issue4en_US
dc.identifier.spage2042en_US
dc.identifier.epage2044en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChew, WC=36014436300en_US
dc.identifier.scopusauthoridSen, PN=7402920655en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats